I've been taking Levora since June, and take it at the same time every day, and I've never missed it. Earlier this month my boyfriend and I had sex without a condom, which I am becoming more comfortable with now that I have been on the pill for so long. We had sex three times (first was two weeks ago, second and third this past weekend), but each time he pulled out before ejaculation.
This month I have been noticing a lot of white-ish discharge on my underwear and I'm a little concerned about it... I don't know what it means. Is this a sign of pregnancy? It's definitely not an STI or an STD. I just want to know what is going on!
Posts: 34 | From: New York | Registered: Mar 2009
| IP: Logged |
One of the things the pill does is to thicken cervical mucus. So, it's typical to see thicker discharges than you're used to.
So, if you two are both up-to-date with your STI tests and all negative, that's likely what that is.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 63668 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.